Piascledine Anaphylactic Shock Side Effect Reports
The following Piascledine Anaphylactic Shock side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Anaphylactic Shock, can occur, and what you can do about them.
A side effect could appear soon after you start Piascledine or it might take time to develop.
|Asthenia, Pancytopenia, Weight Decreased, Anaphylactic Shock, Castleman's Disease|
This Anaphylactic Shock side effect was reported by a physician from FRANCE. A 45-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Piascledine (dosage: NA), which was started on Aug 11, 2010. Concurrently used drugs:
Piascledine Anaphylactic Shock Causes and Reviews
Anaphylaxis is a serious allergic reaction. It can begin very quickly, and symptoms may be life-threatening. The most common causes are reactions to foods (especially peanuts), medications, and stinging insects. Other causes include exercise and exposure to latex. Sometimes no cause can be found.
It can affect many organs:
- Skin - itching, hives, redness, swelling
- Nose - sneezing, stuffy nose, runny nose
- Mouth - itching, swelling of the lips or tongue
- Throat - itching, tightness, trouble swallowing, swelling of the back of the throat
- Chest - shortness of breath, coughing, wheezing, chest pain or tightness
- Heart - weak pulse, passing out, shock
- Gastrointestinal tract - vomiting, diarrhea, cramps
- Nervous system - dizziness or fainting
If someone is having a serious allergic reaction, call 911. If an auto-injector is available, give the person the injection right away.
Piascledine Anaphylactic Shock Reviews
|Mon, 15 Mar 2010|
what is its drug interaction?
|Wed, 18 Aug 2010|
where did you purchase this medication? Is a prescription needed?
|Mon, 28 Feb 2011|
i have painfull feeling in my stomach when taking Piascledine
|Mon, 12 Sep 2011|
you should take it DURING meal it wont cause any side effect :)
|Mon, 23 Apr 2012|
I have a bad knee pain related to osteoarthritis in end stage. can Piascledine help me with my disease?
|Wed, 21 Apr 2010|
i used paiscledine now for 3 months and my knee pain is better i dont feel any sid effect
|Thu, 07 Feb 2013|
Have you considered prolotherapy? I've been doing it since September 2012. In May 2012 the orthopedic surgeon said I needed a knee replacement. I tried orthovisc from him as it was his only alternative.
|Sat, 02 Oct 2010|
Range of my movements increased about 70% with Piascledine and I had no side effects.